2017
Том 69
№ 6

All Issues

Majorants of functions with vanishing integrals over balls

Ochakovskaya O. A.

Full text (.pdf)


Abstract

We prove the existence of nontrivial functions in Rn , n > 2, with vanishing integrals over balls of fixed radius and given majoranta of growth.

English version (Springer): Ukrainian Mathematical Journal 60 (2008), no. 6, pp 1003-1008.

Citation Example: Ochakovskaya O. A. Majorants of functions with vanishing integrals over balls // Ukr. Mat. Zh. - 2008. - 60, № 6. - pp. 857–861.

Full text